# SDR FDEA201201060031

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Part serial: BATCH132579
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSELAGE SKIN HAS DENT AT BS 745, S25R.  DENT DIMENSIONS= A=2.5" Y=.002 A/Y=1250, FOUND TO BE OUT OF LIMITS, ACCOMPLISHED SKIN IAW SRM-53-00-01, FIG 201, CAT B MAJOR REPAIR.
